# SDR QMLA2024101520133

- Difficulty date: October 14, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N164CF
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6442
- Aircraft time: 9,309 hours, 47,038 cycles
- Engine: Tmeca ARRIEL1
- Engine time: 10,439 hours, 30,715 cycles
- System (JASC): 3110 · Instrument Panel
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE COMING OUT OF BACK OF INSTRUMENT PANEL, COULDN'T DUPLICATE. THIS AIRCRAFT HAS BEEN RETURNED TO REVENUE SERVICE, REF #MEC-000964.
